# SDR RAIA981208

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306202
- Condition: Failed
- Location: Cockpit
- Part time: 11,788 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7508 - STL - CAPTAINS ALTIMETER FLAGGED.  MAINTENANCE REPLACED CAPTAINS ALTIMETER.  (M)
